MAUDE Adverse Event Report: INION OY INION FREEDOMSCREW; FIXATION SCREW

INION OY INION FREEDOMSCREW; FIXATION SCREW
Model Number OSA-2740
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information was requested related to how the fracture had ossified, whether the fracture line/bones had remained in place, how the screws were positioned, and was there any x-rays available of the case.No further information was received, and therefore there is not enough information for concluding that the adverse event would have been caused or contributed by the inion device or by the operation technique.Final release documentation of the respective batch was reviewed and the material, dimensional, and mechanical properties of the batch were within the specification.Additionally, inion has not received other complaints related to this batch, or similar complaints for the inion freedomscrew device.
 
Event or Problem Description
The patient had a fracture of the right radial head and underwent internal fixation with fracture osteotomy and reduction.In the surgery two inion 2.7 x 40 mm freedomscrews were used to fix the bone block.The patient was rechecked 3 months after the operation for limitation of flexion and extension of the right finger and right elbow joint, which was suspected to be caused by the use of absorbable screws during the operation.Initial treatment for the patient´s limited mobility was active rehabilitation and functional exercise.

Brand Name
INION FREEDOMSCREW
Common Device Name
FIXATION SCREW
Manufacturer (Section D)
INION OY
lääkärinkatu 2
tampere, 33520
FI  33520
Manufacturer (Section G)
INION OY
lääkärinkatu 2
tampere, 33520
FI   33520
Manufacturer Contact
kati marttinen
lääkärinkatu 2
tampere, 33520
FI   33520
MDR Report Key18308497
Report Number3003407235-2023-00010
Device Sequence Number6152333
Product Code HWC
UDI-Device Identifier06438408003240
UDI-Public06438408003240
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model NumberOSA-2740
Device Catalogue NumberOSA-2740
Device Lot Number2305001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Initial Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale